The Fantastic Taste.... Uggg

Discussion in 'Side-Effects of Duromine' started by SweetTeddie, May 23, 2014.

  1. SweetTeddie

    SweetTeddie Active Member
    Registered

    Joined:
    May 19, 2014
    Messages:
    14
    Likes Received:
    121
    Hi All,

    Has any else experienced a really bad taste - almost like a really bad after taste?:confused:

    I need to know how I will be able to get rid of it.... Really starting to gross me out.... Please HELP
     
  2. Lanny Edey

    Lanny Edey Member
    Registered

    Joined:
    May 1, 2014
    Messages:
    34
    Likes Received:
    27
    I haven't ever experienced what you have explained, are you getting dry mouth? Are you drinking a fair bit of water? What are you eating at the moment? I would suggest that maybe go to a doctor if it is really upsetting you, because you really don't want that feeling happening and that being the 'breaker' on you quitting the product. Is that the only side effect you are getting at the moment?
    Rock on, stay fab ;-)
     
  3. SweetTeddie

    SweetTeddie Active Member
    Registered

    Joined:
    May 19, 2014
    Messages:
    14
    Likes Received:
    121
    It's just like a really funny and unpleasant after taste. Only happens every now and again so it's getting better. I have found sugerfree gum so that keeps me going. I drink a lot of water during the week about almost 7Ltr because feels like my mouth is being washed out with cotton but I'm enjoying the water. I was deprived of some sleep in the first week but that is also gone now and that's it. Nothing else hey.
     
    Lanny Edey likes this.
Loading...
Similar Threads - Fantastic Taste Uggg
  1. SweetTeddie
    Replies:
    4
    Views:
    1,509